# SDR SWAA960381

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SV CHECK, FOUND BULKHEAD AT BS 178 PRESSURE WEB CRACKED 3 PLACES AT WL 201, WL 199 AND WL 198, RBL 4.7.  REPAIRED PER BOEING SRM.
